# SDR QXEA20061496

- Difficulty date: June 6, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Collar
- Condition: Missing
- Location: Lock Fastener
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LOCK FASTENER MISSING COLLAR AT STA LT YW 428.0 FWD LOWER SPAR CAP IN BY 525AT, ALSO HAS DAMAGED THREADS.  MAINTENANCE REPAIRED IAW Q400 SRM 51-40-15.
